... Is this normal? Other side affects are - migraine headaches with vision loss then blurry vision for several days afterwards, bone aches, lethargy and more recently, I am struggling to get my breath at times. Is there anything that can be done at this time to counteract these side affects at this time as I had a 3 month shot?
I took a Lupron injection once a month for 6 months, my dosage was smaller than yours. I did have some blurred vision, headaches, increased joint pain. My worst side effect - I rode an extreme emotional roller-coaster. I would call the doctor who gave you the shot, as several women I have talked to over the years have different physical and psychological responses to the shot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2010 • 1 answer
Posted 22 Jan 2012 • 1 answer
Lupron Depot - I have been on Lupton since the beginning of November 2014. In January I was taken up
Posted 11 Feb 2015 • 1 answer
Posted 29 Jun 2016 • 0 answers
Lupron Depot - I've been started Lupron for my fibroids. Is it necessary to take norethindrone with?
Posted 28 Oct 2016 • 0 answers